# SDR CA031208001

- Difficulty date: December 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 7040
- Condition: Inoperative
- Location: Left Vsi
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LT VSI WAS NOTED TO READ UP TO 250 FPM HIGH AS COMPARED TO THE RT AND PRESELECT SETTING.  IT WAS NOTED TO READ ZERO IN LEVEL FLIGHT.  VSI REPLACED WITH SERVICEABLE UNIT.
